hope you're feeling better and more back to normal soon @Tahli. binge watching weekend sounds like a plan
Ta @Lolly99. I just added a tiny splash of juice to my water to take my stinky tablets and had a few smarties. I ate some pieces of nectarine for lunch/dinner. Hopefully tomorrow I can do better and get some carbs into me as @Charlie74 suggested. I bought fresh bread rolls today but there's absolutely no way I can stomach them. I should have posted earlier for advice. I just couldn't explain it properly.
Thanks too @winsor. I was meant to be driving a 6 hour return trip to see my dad this w.end but there's no way I could even concentrate for an hour behind the wheel. I'm far too spaced out. I can't wait to curl up with those dvds tomorrow and just doze when I feel like it.
Last edited by Tahli; 19-02-2016 at 19:46.
Ta @winsor. I'll follow all of the advice I've been given tonight and call Dr M on Monday. It's the problem with having 3 FS's at the one time. It's kind of like nobody is quite managing you. You sort of slip through the cracks.
An example being today I randomly received scripts in the mail from LB for Pred and Clexane. I didn't request them. I'm not even taking Pred this cycle. I'm following Dr M's advice and taking Dex...but she doesn't know that. I can use the extra Pred for my cat though. Bonus.
yeah I get confused just reading the posts about multiple doctors and meds, let alone having to take them all! I don't know how you keep track of it all
Oh @Tahli I'm so sorry you are feeling so terrible. I was on 1000mg slow release and apart from the toilet stops the first few days I was ok, maybe I eat too much?
The second time dr m put me on it I was only on 500mg so much better.
Others who were on 1500mg were saying they weaned onto it, so I'd def try a half dose. Dr m's office is open tmw,try calling around 12pm, that's when I have seen him at the Bankstown office. Actually prob try in the morn too! Otherwise you could leave a message at the maternity ward at Hurstville private he does intralipids there on Saturdays, he arrives there around 5pm, just say you are having bad side effects from the medication he has prescribed, that way he'll know it's urgent enough to call straight away!
@Tahli I'm glad you've got some good advice here, it definitely sounds like the Diabex is WAY too strong for you and is lowering your blood sugar too low. I hope you recover quickly and can get on a less dose or stop it for a few days so you can get back to normal
Pregnant for the first-time?
Not sure where to start? We can help!